# SDR GTIA2017072902110

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 43,895 hours, 20,763 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D57252223201
- Condition: Gouged
- Location: Rt Wing
- Part time: 43,895 hours, 20,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 23 GOUGE STA 1228. BLEND OUT REPAIR AS PER EO 5721-1738.
